# SDR AALA20050034

- Difficulty date: January 15, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

YVR - INFLIGHT T814/15, ENGINE FAILURE ON TAKEOFF AT APPROXIMATELY 1000 FEET.  LOUD BANG AND AIRCRAFT SHUDDERED FOLLOWED BY IMMEDIATE YAW TO THE RIGHT.  NO FIRE OR AURAL INDICATIONS.  RIGHT ENGINE PULLED TO IDLE UNTIL SHUTDOWN APPROXIMATELY 2 MINUTES LATER.  ACCOMPLISHED SUM OF LEFT HAND, RIGHT HAND AND CENTER FUEL TANKS.  CHANGED ENGINE DUE TO METAL IN TAILPIPE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
